# SDR SWIA202054564

- Difficulty date: October 27, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R31527149
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD AND AFT CUPS FOR HANDLES ARE CORRODED, FLAGGED.  C-CHECK RO 12/05/2020.  REMOVED AND REPLACED FWD AND AFT CUPS FOR PAX DOOR SILL, PER REFERENCE CRJ 200 SRM.
